Skip to main content

Items where Author, Editor or other role is "Naboko, Sergey"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | F | J | M | N
Number of items: 12.

B

Brown, Malcolm, Marletta, Marco, Naboko, Serguei, Wood, Ian (2020) The functional model for maximal dissipative operators (translation form): An approach in the spirit of operator knots. Transactions of the American Mathematical Society, 373 . pp. 4145-4187. ISSN 0002-9947. E-ISSN 1088-6850. (doi:10.1090/tran/8029) (KAR id:78967)
[thumbnail of FM_final.pdf]
Preview

Brown, B.M., Marletta, Marco, Naboko, Sergey, Wood, Ian (2019) The Detectable Subspace for the Friedrichs Model. Integral Equations and Operator Theory, . ISSN 0378-620X. E-ISSN 1420-8989. (doi:10.1007/s00020-019-2548-9) (KAR id:76860)
[thumbnail of Brown2019_Article_TheDetectableSubspaceForTheFri.pdf]
Preview
[thumbnail of DS_Friedrichs_author_final.pdf]

Brown, Brian Malcolm, Marletta, Marco, Naboko, Serguei, Wood, Ian (2017) Inverse problems for boundary triples with applications. Studia Mathematica, 237 . pp. 241-275. ISSN 0039-3223. E-ISSN 1730-6337. (doi:10.4064/sm8613-11-2016) (KAR id:60783)
[thumbnail of sm8613-11-2016.pdf]
Preview

Brown, Brian Malcolm, Hinchcliffe, James, Marletta, Marco, Naboko, Serguei, Wood, Ian (2009) The Abstract TITCHMARSH-WEYL M-Function for adjoint operator pairs and its relation to the Spectrum. Integral Equations and Operator Theory, 63 (3). pp. 297-320. ISSN 0378-620X. (doi:10.1007/s00020-009-1668-z) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23933)

Brown, Brian Malcolm, Marletta, Marco, Naboko, Serguei, Wood, Ian (2008) Boundary triplets and M-functions for non-selfadjoint operators, with applications to elliptic PDES and block operator matrices. Journal of the London Mathematical Society, 77 (3). pp. 700-718. ISSN 0024-6107. (doi:10.1112/jlms/jdn006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23939)

F

Fischbacher, Christoph, Naboko, Serguei, Wood, Ian (2016) The Proper Dissipative Extensions of a Dual Pair. Integral Equations and Operator Theory, 85 (4). pp. 573-599. ISSN 0378-620X. (doi:10.1007/s00020-016-2310-5) (KAR id:57819)
[thumbnail of OnProperDissipativeExtensions.pdf]
Preview

J

Judge, Edmund, Naboko, Serguei, Wood, Ian (2018) Spectral results for perturbed periodic Jacobi matrices using the discrete Levinson technique. Studia Mathematica, . ISSN 0039-3223. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:65787)
[thumbnail of Online First version - pub has given go ahead to use this doc]

Judge, Edmund, Naboko, Serguei, Wood, Ian (2016) Eigenvalues for perturbed periodic Jacobi matrices by the Wigner-von Neumann approach. Integral Equations and Operator Theory, 85 (3). pp. 427-450. ISSN 0378-620X. E-ISSN 1420-8989. (doi:10.1007/s00020-016-2302-5) (KAR id:55954)
[thumbnail of wvnpaper_authorVersion.pdf]
Preview

Janas, Jan, Naboko, Serguei, Stolz, Gunter (2009) Decay bounds on eigenfunctions and the singular spectrum of unbounded Jacobi matrices. International Mathematics Research Notices, 2009 (4). pp. 736-764. ISSN 1687-0247. (doi:10.1093/imrn/rnn144) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40458)

M

Marletta, Marco, Naboko, Sergey, Shterenberg, R, Weikard, R (2012) On the inverse resonance problem for Jacobi operators—uniqueness and stability. Journal d'Analyse Mathématique, 117 (1). pp. 221-247. ISSN 1565-8538. (doi:10.1007/s11854-012-0020-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40460)

N

Naboko, Sergey, Nichols, Roger, Stolz, Gunter (2013) Simplicity of eigenvalues in Anderson-type models. Arkiv för Matematik, 51 (1). pp. 157-183. ISSN 1871-2487. (doi:10.1007/s11512-011-0155-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40461)

Naboko, Serguei, Simonov, Sergey (2012) Zeroes of the spectral density of the periodic Schrödinger operator with Wigner–von Neumann potential. Mathematical Proceedings of the Cambridge Philosophical Society, 153 (01). pp. 33-58. ISSN 1469-8064. (doi:10.1017/S030500411100079X) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40459)

This list was generated on Sun Jan 23 20:04:52 2022 GMT.